# SDR QXEA200400349

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,607 hours, 5,017 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: D14303
- Part serial: MAL0034
- Condition: Jammed
- Location: Zone 500
- Part time: 6,256 hours, 4,777 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT NUMBER 2560, ON APPROACH INTO PDX THE OUTBOARD FLIGHT SPOILERS, OUTBOARD SPOILERONS CAUTION MESSAGE DISPLAYED ON THE SYNOPTIC PAGE.  LEFT OUTBOARD WAS AMBER AND RIGHT WAS WHITE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT OUTBOARD MULTIFUNCTION SPOILER PCU WAS JAMMED.  THE PCU WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
